About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 298032, 6 pages
http://dx.doi.org/10.1155/2013/298032
Research Article

Some Local Properties of Soft Semi-Open Sets

School of Mathematical Sciences, University of Jinan, Jinan 250022, China

Received 4 March 2013; Accepted 31 March 2013

Academic Editor: Shurong Sun

Copyright © 2013 Bin Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce some local properties by soft semi-open sets. For example, soft semi-neighborhoods of the soft point, soft semi-first-countable spaces and soft semi-pu-continuous at the soft point are given. Furthermore, we define soft semi-connectedness and prove that a soft topological space is soft semiconnected if and only if both soft semi-open and soft semi-closed sets are only and .